# SDR CALA2009110400666

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 40,603 hours, 6,064 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT OUTER SURFACE LOWER AREA 3EA RIVET HOLES SURROUNDING AREA FOUND CRACK.  LT WING NR 3 SLAT OUTER SKIN SURFACE LOWER AREA 3 RIVET HOLES CRACKED AREA REPAIRED AS PER SRM57-43-01 FIG 201 REPAIR 2 AT OSS723.941 AND OSS722.441 AND FORM 44.0008 ATT ITEM 1 - 17 ACCOMPLISHED.
